Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 30, 2015Dearborn County, Ripley County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 30, 2015, 12:53 PM EDT for Dearborn County, Ripley County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 12:53 PM EDT (16:53 UTC)
Expired
Jun 30, 2015, 1:28 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dearborn County, IN, Ripley County, IN

The radar

The Indianapolis radar (KIND), 108 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WUUS51 KILN 301653
SVRILN
INC029-137-301745-
/O.NEW.KILN.SV.W.0113.150630T1653Z-150630T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1253 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
  NORTHWESTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...

* UNTIL 145 PM EDT.

* AT 1254 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  NAPOLEON...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  OSGOOD...
  BATESVILLE...
  MILAN...

IN ADDITION...BALLSTOWN...PENNTOWN...SUNMAN...MOORES HILL...
WEISBURG...LAWRENCEVILLE...MOUNT SINAI AND MANCHESTER ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 149 AND 164...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3924 8536 3927 8530 3927 8529 3930 8523
      3931 8502 3931 8496 3930 8494 3908 8497
      3913 8537
TIME...MOT...LOC 1653Z 269DEG 16KT 3924 8531

HAIL...1.00IN
WIND...60MPH

$$

SITES
2 follow-up statements
054 
WWUS51 KILN 301704
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
104 PM EDT TUE JUN 30 2015

INC029-137-301745-
/O.CON.KILN.SV.W.0113.000000T0000Z-150630T1745Z/
DEARBORN IN-RIPLEY IN-
104 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHEASTERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES...

AT 100 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR BALLSTOWN...MOVING EAST AT 20
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN RIPLEY AND
NORTHWESTERN DEARBORN COUNTIES...INCLUDING PENNTOWN...SUNMAN...
WEISBURG...LAWRENCEVILLE...MANCHESTER...NEW ALSACE...ST. LEON AND
DOVER.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 150 AND 164...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3930 8523 3931 8496 3930 8494 3908 8497
      3919 8526
TIME...MOT...LOC 1704Z 274DEG 18KT 3924 8519

HAIL...1.00IN
WIND...60MPH

$$

SITES
667 
WWUS51 KILN 301728
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 PM EDT TUE JUN 30 2015

INC029-137-301738-
/O.CAN.KILN.SV.W.0113.000000T0000Z-150630T1745Z/
DEARBORN IN-RIPLEY IN-
128 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RIPLEY AND
NORTHWESTERN DEARBORN COUNTIES HAS BEEN CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3930 8523 3931 8496 3930 8494 3908 8497
      3919 8526
TIME...MOT...LOC 1728Z 274DEG 18KT 3923 8504

$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:11 AM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 30, 9:11 AM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
911 AM EDT TUE JUN 30 2015

.SYNOPSIS...
A SURFACE LOW WILL TRACK TO THE LOWER GREAT LAKES FROM THE WESTERN
GREAT LAKES REGION TODAY. AT THE SAME TIME...THE AXIS OF AN UPPER
LOW WILL SLIDE EAST THROUGH THE GREAT LAKES AND OHIO VALLEY THIS
AFTERNOON AND EVENING. WEAK SURFACE HIGH PRESSURE WILL THEN
SETTLE OVER THE REGION WEDNESDAY INTO THURSDAY...WITH A LOW
CUTTING EAST THROUGH THE SOUTHERN OHIO AND TENNESSEE VALLEYS ON
THURSDAY AND THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORNING UPDATE GENERALLY ATTEMPTED TO TIME THE SHOWERS IN CENTRAL
OHIO OUT OF THE CWA AND TO NOSE THE AREA OF SHOWERS IN WEST
CENTRAL OHIO INTO THE CWA. UPSTREAM CONVECTIVE COMPLEX HAS LOST
THE DEEP CONVECTION AND SUBSEQUENT ELECTRICAL ACTIVITY BUT HAS
SPARKED SHOWERS OVER A BROADER AREA TO THE WEST OF I-75 AND N OF
I-70. THESE SHOWERS LOOK TO BE TRACKING JUST SOUTH OF EAST AND
MODELS ARE SLOW IN THE INITIATION OF STORMS TODAY BUT INDICATE A
RAPID EXPANSION ACROSS THE REGION AS SUN HELPS DESTABILIZE THE
BOUNDARY LAYER. BLENDED THE EARLIER ONSET OF SHOWERS TO THE
CURRENT FORECAST WHICH IS STILL ON TRACK. PREV DISC BELOW...

THE FORECAST FOCUS GOING INTO THE AFTERNOON WILL BE ON THE
POTENTIAL FOR THUNDERSTORM DEVELOPMENT. POPS WERE LARGELY BASED ON
SPC-WRF AND NCAR ENSEMBLE SIMULATED REFLECTIVITY
PROJECTIONS...SPREADING LIKELY POPS ACROSS THE CWA FROM NORTHWEST
TO SOUTHEAST BETWEEN 18Z AND 00Z. THIS REGION WILL BE AHEAD OF THE
UPPER TROUGH AXIS...IN A FAVORABLE AREA OF LIFT. ALTHOUGH THE
SURFACE PRESSURE PATTERN IS KIND OF A MESS...THERE DOES SEEM TO BE
A WEAK BOUNDARY MOVING SOUTHEAST INTO THE ILN FORECAST AREA...WITH
CONVERGENT FLOW ALSO HELPING TO PROVIDE FORCING FOR STORM
DEVELOPMENT. WITH COOLER AIR MOVING IN ALOFT...THANKS TO THE UPPER
TROUGH...MID-LEVEL LAPSE RATES WILL BE STEEPING SLIGHTLY. EVEN
THOUGH NEAR-SURFACE CONDITIONS WILL NOT BE ESPECIALLY MOIST OR
WARM...INSTABILITY SHOULD BE ABLE TO BUILD FAIRLY WELL...UP TO
AROUND 1500 J/KG OF SBCAPE. LOOKING UPSTREAM EARLY THIS
MORNING...SOME THUNDERSTORM CELLS MOVING INTO INDIANA ARE AN
INDICATION OF ELEVATED INSTABILITY...WHICH FURTHER SUGGESTS THAT
DIURNAL HEATING WILL BE ABLE TO GENERATE SOME ENERGY OUT OF THIS
AIRMASS. WIND SHEAR IS FORECAST TO BE MARGINAL...PRIMARILY
UNIDIRECTIONAL FROM THE WEST...AND PERHAPS AROUND 15-25 KNOTS
THROUGH A 6KM LAYER. THUS...THE INGREDIENTS ARE EXPECTED TO BE IN
PLACE FOR A LOW-END SEVERE EVENT ACROSS THE FORECAST AREA. TIMING
SHOULD BE MAINLY DIURNAL...WITH A THREAT FOR WIND AND HAIL.
HOWEVER...THE EXPECTED INSTABILITY AND SHEAR ARE SIMPLY NOT
EXPECTED TO BE APPRECIABLE ENOUGH FOR A SIGNIFICANT OR WIDESPREAD
EVENT. SINCE THE OVERALL FOCUS IS NOT PARTICULARLY
WELL-DEFINED...AND ENVIRONMENTAL CONDITIONS WILL BE SIMILAR ACROSS
THE REGION...CHANCES FOR STRONG STORMS DO NOT APPEAR SIGNIFICANTLY
DIFFERENT FROM ONE SECTION OF THE CWA TO ANOTHER. HOWEVER...IF
RECENT HRRR RUNS ARE CORRECT (AND STORMS MOVE THROUGH A LITTLE
FASTER THAN CURRENTLY FORECAST)...THE CHANCES FOR STRONGER STORMS
MAY SHIFT SLIGHTLY SOUTH AND EAST.

CLOUDS SHOULD BREAK ENOUGH TO ALLOW SOME INSOLATION FOR MOST
LOCATIONS IN THE CWA TODAY...THOUGH CENTRAL OHIO MAY STAY IN THE
CLOUDS A LITTLE LONGER THAN ELSEWHERE. THUS...A NNE-TO-SSW
TEMPERATURE GRADIENT WAS EMPLOYED IN THE GRIDS...WITH MID TO UPPER
70S IN THE NORTHERN/NORTHEASTERN CWA...AND LOWER 80S IN THE FAR
SOUTH.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
WITH THE AXIS OF THE UPPER LEVEL TROUGH CROSSING THE MIDDLE OHIO
VALLEY ON FRIDAY EVENING...FAVORABLE CONDITIONS FOR ASCENT WILL
QUICKLY COME TO AN END...AND PRECIPITATION SHOULD DIMINISH FROM
NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA. UPPER FLOW WILL
REMAIN GENERALLY NORTHWESTERLY OVER THE REGION THROUGH THE REST OF
THE WEEK...AND THOUGH THERE IS GENERAL AGREEMENT IN THE
ARRANGEMENT OF THE SURFACE PATTERN THROUGH FRIDAY...THE EXACT
LATITUDINAL ALIGNMENT WILL HAVE A BIG ROLE IN THUNDERSTORM
CHANCES (ESPECIALLY ON THURSDAY).

DRY CONDITIONS ARE EXPECTED TONIGHT AND THROUGH THE DAY ON
WEDNESDAY...AS SURFACE HIGH PRESSURE BEGINS TO BUILD IN OVER THE
GREAT LAKES REGION. 925MB/850MB TEMPERATURES WILL COOL BY ONE OR
TWO DEGREES CELSIUS FROM TUESDAY TO WEDNESDAY...BUT WITH CLOUD
COVER EXPECTED TO BE FAIRLY LIMITED...TEMPERATURES SHOULD STILL
RISE TO SIMILAR VALUES AS ON TUESDAY. WITH FORECAST HIGHS IN THE
MIDDLE 70S TO AROUND 80...CONDITIONS WILL REMAIN ABOUT FIVE
DEGREES BELOW CLIMATOLOGICAL NORMALS.

AS THE GREAT LAKES SURFACE HIGH GROWS IN SIZE HEADED INTO
THURSDAY...ITS EVENTUAL MOVEMENT WILL DETERMINE HOW FAR SOUTH A
FRONTAL BOUNDARY AND CONVERGENT ZONE WILL SET UP FROM WEDNESDAY
NIGHT THROUGH FRIDAY. THIS WILL BE AN IMPORTANT QUESTION...AS
MODELS HAVE CONSISTENTLY SHOWN THAT CONVECTION WILL BE LIKELY
ALONG THIS BOUNDARY...PERHAPS WITH ONE OR MORE CONVECTIVE SYSTEMS
MOVING IN THE QUICK WESTERLY FLOW ALOFT. IN GENERAL...THE LAST 12
HOURS OF MODEL RUNS HAVE FAVORED A SLIGHT SHIFT TO A SOUTHWARD
SOLUTION...SETTLING STORMS ACROSS THE SOUTHERN HALF OF THE OHIO
VALLEY. SOME CHANGES WERE NECESSARY TO THE POP GRIDS THROUGH THIS
TIME FRAME...SIGNIFICANTLY LIMITING CONVECTIVE CHANCES IN THE
NORTHERN HALF OF THE CWA...WHILE STILL ALLOWING A CHANCE FOR
CONVECTION (ESPECIALLY IN THE SOUTHERN HALF) ON THURSDAY.

WITH THIS BOUNDARY SETTING UP SOUTH OF THE CWA...TEMPERATURES
SHOULD REMAIN SLIGHTLY BELOW NORMAL THROUGH THE FORECAST PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MID/UPPER LEVEL TROUGH WILL PERSIST ACROSS THE EASTERN UNITED
STATES INTO EARLY NEXT WEEK AS THE WEST COAST RIDGE AXIS SHIFTS
VERY SLOWLY EASTWARD. THERE ARE SOME MODEL DISCREPANCIES WITH THE
NORTHWARD EXTENT OF THE SHORT WAVE ENERGY MOVING THROUGH THE
TROUGH ON THURSDAY. AS A RESULT...HAVE STUCK CLOSE TO THE MODEL
BLEND/CURRENT FORECAST WITH THIS...RANGING POPS FROM LOW CHANCE
NORTH TO LIKELY IN THE FAR SOUTH. ON THE BACK SIDE OF THIS SHORT
WAVE...WE SHOULD GET INTO A PCPN MINIMUM FOR THURSDAY NIGHT INTO
FRIDAY MORNING.

HEADING INTO THE WEEKEND AND EARLY NEXT WEEK...IT BECOMES MORE
DIFFICULT TO TIME/PLACE SHORT WAVE ENERGY IN THE TROUGHY PATTERN.
WILL THEREFORE MAINTAIN SOME LOWER CHANCE POPS THROUGH THE REMAINDER
OF THE LONG TERM PERIOD. WITH THE TROUGH IN PLACE ACROSS THE
REGION...TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW SEASONABLE
NORMALS. EXPECT AFTERNOON HIGHS IN THE UPPER 70S TO LOWER 80S.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
THE COMBINATION OF RECENT RAINFALL...LIGHT WINDS...AND SATURATED
LOW LEVELS HAVE RESULTED IN VARYING AMOUNTS OF CEILING AND VISIBILITY
REDUCTIONS ACROSS THE TAF FORECAST AREA THIS MORNING. IT APPEARS
THE WORST CONDITIONS WILL CONTINUE FOR KILN...KDAY...KCMH...AND
KLCK THROUGH AT LEAST 14Z...WITH PREVAILING CEILINGS AND
VISIBILITIES IMPROVING TO VFR BY 16Z.

FOR LATER TODAY...REGION WILL REMAIN UNDER A NORTHWEST FLOW
PATTERN ALOFT. ANOTHER IN A SERIES OF EMBEDDED DISTURBANCES IS
EXPECTED TO WORK ITS WAY EAST ACROSS THE REGION BY THE AFTERNOON
HOURS. THIS FEATURE WILL TEAM UP WITH A LOW LEVEL CONVERGENT
BOUNDARY...ALONG WITH A QUICKLY DESTABILIZING AIRMASS...TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
ATTM...BELIEVE ALL TERMINALS WARRANT A TEMPO THUNDERSTORM GROUP
WITH MVFR CONDITIONS DURING THE 18Z AND 22Z TIME FRAME...OR PEAK
HEATING. AS TYPICAL...LOCAL VISIBILITIES CAN DROP BELOW INTO THE
IFR OR LOWER CATEGORY WHERE THE MORE ROBUST CELLS OCCUR. WINDS BY
AFTERNOON WILL BE GENERALLY FROM A 240 TO 250 DIRECTION WITH
SYNOPTIC SCALE GUSTS IN THE LOWER 20 KNOTS.

BY THIS EVENING...DISTURBANCE PIVOTS AWAY AS WELL AS THE
CONVERGENT BOUNDARY. WITH THE LOSS OF DAYTIME HEATING...CONVECTION
SHOULD WANE FAIRLY QUICKLY DURING THE EVENING. A WEAK COLD FRONT
WILL APPROACH THE REGION FROM THE NORTHWEST OVERNIGHT. WITH THE
LACK OF FORCING...NOT MUCH IS EXPECTED WITH THIS BOUNDARY ATTM.
SKIES SHOULD BECOME PARTLY CLOUDY WITH PERHAPS SOME MVFR
VISIBILITIES DEVELOPING.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY AND
AGAIN FRIDAY NIGHT INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...HATZOS
LONG TERM...JGL
AVIATION...HICKMAN
Hazardous weather outlook, Jun 30, 8:01 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
801 AM EDT TUE JUN 30 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-011215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
801 AM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
A FEW STORMS MAY BECOME STRONG TO SEVERE...WITH A CHANCE FOR
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 30, 12:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1248 PM EDT TUE JUN 30 2015

OHZ071-072-080-301715-
CLINTON OH-WARREN OH-HIGHLAND OH-
1248 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...EASTERN
WARREN AND CENTRAL CLINTON COUNTIES THROUGH 115 PM EDT...

AT 1248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 350 AT US ROUTE 22...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILMINGTON...SABINA AND
NEW VIENNA.

ALSO...CLARKSVILLE...OAKLAND...OGDEN...COWAN LAKE STATE PARK...
CUBA...BURTONVILLE...MARTINSVILLE...LEES CREEK...NEW ANTIOCH AND
MORRISVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3950 8362 3928 8365 3933 8404 3948 8403
Special weather statement, Jun 30, 12:50 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1250 PM EDT TUE JUN 30 2015

INZ073-074-301715-
DEARBORN IN-RIPLEY IN-
1250 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RIPLEY AND NORTHWESTERN
DEARBORN COUNTIES THROUGH 115 PM EDT...

AT 1248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BALLSTOWN...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE AND MILAN.

ALSO...BALLSTOWN...PENNTOWN...WEISBURG...MOUNT SINAI...MANCHESTER...
NEW ALSACE...LAWRENCEVILLE...DOVER...SUNMAN AND ST. LEON ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3921 8542 3927 8531 3927 8529 3930 8523
      3930 8491 3908 8496 3908 8543

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:50 PM EDTSpecial Weather StatementILNDearborn, Ripley25 min
Jun 30, 1:15 PM EDTSpecial Weather StatementILNDearborn, Ripley30 min
Jun 30, 1:40 PM EDTAreal Flood AdvisoryILNDearborn, Ohio, Ripley3 hr
Jun 30, 1:44 PM EDTSpecial Weather StatementILNDearborn46 min
Jun 30, 2:08 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio37 min
Jun 30, 3:08 PM EDTAreal Flood AdvisoryILNOhio, Switzerland3 hr
Jun 30, 3:18 PM EDTSpecial Weather StatementILNOhio, Ripley27 min
Jun 30, 4:27 PM EDTSpecial Weather StatementILNSwitzerland33 min
Jun 30, 4:37 PM EDTFlash Flood WarningILNSwitzerland3 hr
Jun 30, 5:15 PM EDTFlash Flood WarningILNSwitzerland3 hr
Jun 30, 6:14 PM EDTSpecial Weather StatementILNRipley31 min
Jun 30, 6:19 PM EDTAreal Flood AdvisoryILNRipley3 hr
Jun 30, 6:48 PM EDTSpecial Weather StatementILNOhio27 min
Jun 30, 7:17 PM EDTSpecial Weather StatementILNFranklin28 min
Jun 30, 7:18 PM EDTSpecial Weather StatementILNSwitzerland27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.